Publications of the Faculty of Mathematics


Showing entries 201 - 250 out of 5085

2024


Burde, Dietrich ; Dekimpe, Karel ; Monadjem, Mina. / Post-Lie algebra structures for perfect Lie algebras. In: Communications in Algebra. 2024 ; Vol. 52, No. 10. pp. 4255-4267.

Bartl, Daniel ; Mendelson, Shahar. / Optimal Non-Gaussian Dvoretzky–Milman Embeddings. In: International Mathematics Research Notices. 2024 ; Vol. 2024, No. 10. pp. 8459-8480.

Neumaier, Arnold ; Azmi, Behzad ; Kimiaei, Morteza. / An active set method for bound-constrained optimization. In: Optimization Methods and Software. 2024.

Gutleb, Timon Salar ; Mauser, Norbert ; Ruggeri, Michele et al. / A Time Splitting Method for the Three-Dimensional Linear Pauli Equation. In: Computational Methods in Applied Mathematics. 2024 ; Vol. 24, No. 2. pp. 399-412.

Constantin, Adrian ; Johnson, Robin. / Atmospheric undular bores. In: Mathematische Annalen. 2024 ; Vol. 388, No. 4. pp. 4011-4036.

Beirao da Veiga, Lourenco ; Liu, Yi ; Mascotto, Lorenzo et al. / The nonconforming virtual element method with curved edges. In: Journal of Scientific Computing. 2024 ; Vol. 99, No. 1.

Alarcón, Alberto Ruiz de ; Garre-Rubio, José ; Molnár, András et al. / Matrix Product Operator Algebras II : Phases of Matter for 1D Mixed States. In: Letters in Mathematical Physics. 2024 ; Vol. 114, No. 2.

Neumaier, Arnold ; Kimiaei, Morteza. / An improvement of the Goldstein line search. In: Optimization Letters. 2024.

Balazs, Peter ; Freeman, Daniel ; Popescu, Roxana et al. / Quantitative bounds for unconditional pairs of frames. In: Journal of Mathematical Analysis and Applications. 2024 ; Vol. 531, No. 1.

Tu, Wei-Lin ; Vanderstraeten, Laurens ; Schuch, Norbert et al. / Generating Function for Projected Entangled-Pair States. In: PRX Quantum. 2024 ; Vol. 5, No. 1. pp. 010335-1 - 010335-15.

della Sala, Giuseppe ; Lamel, Bernhard ; Reiter, Michael et al. / On Highly Degenerate CR Maps of Spheres. In: Journal of Geometric Analysis. 2024 ; Vol. 34, No. 3.

Auricchio, Ferdinando ; Marino, Michele ; Mazari, Idriss et al. / Analysis of a Combined Filtered/Phase-Field Approach to Topology Optimization in Elasticity. In: Applied Mathematics and Optimization. 2024 ; Vol. 89.

Blasone, Massimo ; Illuminati, Fabrizio ; Petruzziello, Luciano et al. / Revealing violations of macrorealism in flavor oscillations : Leggett-Garg inequalities and no-signaling-in-time conditions. MESON 2023 – 17th International Workshop on Meson Physics, Kraków, Poland, June 22-27, 2023. Vol. 291 2024.

Aoun, Yacine ; Dober, Moritz ; Glazman, Alexander. / Phase diagram of the Ashkin-Teller model. In: Communications in Mathematical Physics. 2024 ; Vol. 405, No. 37.

Ondaro-Mallea, Lurdes ; Angulo, Raul E. ; Stücker, Jens et al. / Phase-space simulations of prompt cusps: simulating the formation of the first haloes without artificial fragmentation. In: Monthly Notices of the Royal Astronomical Society. 2024 ; Vol. 527, No. 4. pp. 10802-10821.

Showing entries 201 - 250 out of 5085